This paper deals with first order partial differential inequalities of the form
We assume that (i) is of the Volterra type. Let
Assume that satisfy on the Lipschitz condition with respect to . Suppose that and satisfy almost everywhere on the differential inequalities
and the initial inequality on . In the paper we prove that under certain assumptions concerning the functions , the inequality is satisfied on .
Cite this article
Zdzisław Kamont, Stanisław Zacharek, On partial differential inequalities of the first order with a retarded argument. Z. Anal. Anwend. 2 (1983), no. 2, pp. 135–144